The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Bookmark and Share
guan yu fen pei ge shang ju zhen fang cheng de yi ge zhu ji
Pages: 446-451
Year: Issue:  4
Journal: Acta Scientiarum Naturalium Universitatis Neimongol

Keyword:  分配格矩阵方程全体解集理想格;
Abstract: 设L是一个分配格,L的每个元素都有有限的并既约分解。在此条件下,本文给出了L上矩阵方程AX=B的全体解的求法,这大大减弱了文[1]中的条件。
Related Articles
No related articles found